side effects of aids treatment
Jul 19, 2002
what are the side effects of aids treatment?
Response from Dr. Henry
The list of side effects is extensive depending on the drugs used. For information about individual drugs you might check this website under HIV treatment and click under individual drugs. Other good websites for that sort of information are the test positive aware network website (in Chicago-? www.tpan.com) or the www.aidsmeds.com site. The most common side effects are GI (stomach ache/nausea and diarrhea) and laboratory abnormalities. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Achy Balls After Blowjob Worried I Have HIV
- Enlarged Lymph Nodes After Mutual Masturbation Worried I Have HIV
- Rash After Oral Sex Hooker What Are The Chances Of HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Thrush After Happy Ending Worried I Have HIV
- White Spots After Giving Oral Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.